# SDR K5SR2016032227429

- Difficulty date: March 16, 2016
- Submitted: March 21, 2016
- Operation: General aviation
- Filed by: Elevate MRO, LLC, repair station K5SR339N
- Aircraft: N5950C
- Make and model: Gulstm G150
- Aircraft serial: 213
- Aircraft time: 3,212 hours, 2,340 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 3D248506
- Part serial: U1179
- Condition: Failed
- Location: De Ice System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALTERNATE DE-ICE TIMER FAILED DURING FUNCTIONAL TEST.  ORDERED AND INSTALLED REPAIRED ALTERNATE PNEUMATIC TIMER, PN 3D2485-06, SN U1179 UNDER WO SAPO15-49894 DATED 10/15/15.  PERFORMED FUNCTIONAL CHECK AND UNIT FAILED FUNCTIONAL CHECK.  OUT OF BOX FAILURE, REMOVED PNEUMATIC TIMER AND INSTALLED SERVICEABLE TIMER AND SYS FUNCTIONAL CHECKED SATISFACTORY.
